PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998 | 78 | 2 | 293-306
Tytuł artykułu

Partial integral operators in Orlicz spaces with mixed norm

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Rocznik
Tom
78
Numer
2
Strony
293-306
Opis fizyczny
Daty
wydano
1998
poprawiono
1997-10-02
otrzymano
1997-10-02
Twórcy
autor
  • Department of Mathematics, University of Würzburg, Am Hubland, D-97074 Würzburg, Germany
  • Department of Mathematics, Pedagogical Institute of Lipetsk, ul. Lenina 42, R-398020 Lipetsk, Russian Federation
  • Department of Mathematics, Belgosuniversity, Pr. Skoriny 4, BY-220050 Minsk, Belorussia
Bibliografia
  • [1] A. Benedek and R. Panzone, The spaces $L^P$, with mixed norm, Duke Math. J. 28 (1961), 301-324.
  • [2] J. Bergh and J. Löfström , Interpolation Spaces-an Introduction, Springer, Berlin, 1976.
  • [3] G. Brack , Systems with substantially distributed parameters, in: Systems Analysis and Simulation I, Math. Res. 27, Akademie-Verlag, 1985, 421-424.
  • [4] A. B. Bukhvalov , Spaces of vector functions and tensor products, Sibirsk. Mat. Zh. 13 (1972), 1229-1238 (in Russian).
  • [5] A. B. Bukhvalov, On spaces with mixed norm, Vestnik Leningrad. Univ. 19 (1973), no. 4, 5-12 (in Russian).
  • [6] R. Bürger , On the maintenance of genetic variation: global analysis of Kimura's continuum-of-alleles model, J. Math. Biol. 24 (1986), 341-351.
  • [7] K. M. Case and P. F. Zweifel , Linear Transport Theory, Addison-Wesley, Reading, Mass., 1967.
  • [8] C. Cercignani , Mathematical Methods in Kinetic Theory, Macmillan, New York, 1969.
  • [9] A. S. Kalitvin , On some class of partial integral equations in aerodynamics, Sost. Persp. Razv. Nauchn.-Tekhn. Pot. Lipetsk. Obl. (Lipetsk) (1994), 210-212 (in Russian).
  • [10] A. S. Kalitvin and P. P. Zabreĭko , On the theory of partial integral operators, J. Integral Equations Appl. 3 (1991), 351-382.
  • [11] M. A. Krasnosel'skiĭ and Ya. B. Rutitskiĭ , Convex Functions and Orlicz Spaces, Fizmatgiz, Moscow, 1958 (in Russian); English transl.: Noordhoff, Groningen, 1961.
  • [12] M. A. Krasnosel'skiĭ, P. P. Zabreĭko, E. I. Pustyl'nik and P. E. Sobolevskiĭ, Integral Operators in Spaces of Summable Functions, Nauka, Moscow, 1966 (in Russian); English transl.: Noordhoff, Leyden, 1976.
  • [13] S. G. Kreĭn, Yu. I. Petunin and E. M. Semenov, Interpolation of Linear Operators, Nauka, Moscow, 1978 (in Russian); English transl.: Transl. Math. Monographs 54, Amer. Math. Soc., Providence, 1982.
  • [14] C. V. M. van der Mee , Transport theory in $L_p$ spaces, Integral Equations Operator Theory 6 (1983), 405-443.
  • [15] I. N. Minin , Theory of Radiation Transfer in the Atmospheres of Planets, Nauka, Moscow, 1988 (in Russian).
  • [16] M. M. Rao and Z. D. Ren , Theory of Orlicz Spaces, Dekker, New York, 1991.
  • [17] Ya. B. Rutitskiĭ , New criteria for continuity and complete continuity of integral operators in Orlicz spaces, Izv. Vyssh. Uchebn. Zaved. Mat. 1962, no. 5 (30), 87-100.
  • [18] A. C. Zaanen , Linear Analysis, North-Holland, Amsterdam, 1953.
  • [19] P. P. Zabreĭko , Nonlinear integral operators, Voronezh. Gos. Univ. Trudy Sem. Funktsional. Anal. 1966, no. 8, 3-152 (in Russian).
  • [20] P. P. Zabreĭko, Ideal function spaces, Vestnik Yarosl. Univ. 8 (1974), 12-52 (in Russian).
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv78z2p293bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.